# SDR MASA2011062303072

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,534 hours, 12,724 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Nr 4 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORM BRAKE TEMP 7 8 4 0.  R2 NR 4 WHEEL SPEED X-DUCER AND ASCU TAXI CHECK GOOD.
